To search, Click below search items.

 

All Published Papers Search Service

Title

BF-Ostrowski Type Inequalties via ?-λ-convex functions

Author

Ali Hassan, Asif Raza Khan, Faraz Mehmood, Maria Khan

Citation

Vol. 21  No. 10  pp. 177-183

Abstract

We are introducing very first time that the class of ?-λ- convex function, which is the generalization of class of ?-convex, h-convex, Godunova-Levin s-convex, s-convex in the 2^nd kind and convex, P-convex and GL-convex functions. Next, we would like to state well-known Ostrowski inequality via ?-λ-convex function by using the bifuzzy Reimann integrals. In addition, we establish some bifuzzy Ostrowski type inequalities for the class of functions whose derivatives in absolute values at certain powers are ?-λ-convex functions by H?lder’s and power mean inequalities. In this way we also capture the results with respect to convexity of functions.

Keywords

Ostrowski inequality, convex functions, Fuzzy set, Bifuzzy sets..

URL

http://paper.ijcsns.org/07_book/202110/20211024.pdf